# SDR UPS96421778

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2260-2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SUPPORT FLOOR BETWEEN STA 2260 TO 2300 RBL 90 AT 5 RT DOOR AREA.  TYPICAL SPLICE REPAIR CARRIED OUT IAW SRM 51-40-03.
